# SDR RAIA00806003

- Difficulty date: June 8, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7896 - DEN - ABORTED TAKEOFF - EI FUEL IMPENDING BYPASS EICAS MESSAGE.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  (S)
